Publications

Found 54 results
Author [ Title(Desc)] Type Year
Filters: First Letter Of Last Name is R and Author is Rosales, J. C.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
N
Rosales J., García-Sánchez PA. Nonnegative elements of subgroups of $\bf Z^n$. Linear Algebra Appl.. 1998;270:351-357.Edit
Rosales J., García-Sánchez PA. On normal affine semigroups. Linear Algebra Appl.. 1999;286:175-186.Edit
Chapman S., García-García JI, García-Sánchez PA, Rosales J.. On the number of factorizations of an element in an atomic monoid. Adv. in Appl. Math.. 2002;29:438-453.Edit
Rosales J., García-Sánchez PA. Numerical semigroups. Vol 20 Springer, New York 2009.Edit
García-Sánchez PA, Rosales J.. Numerical semigroups generated by intervals. Pacific J. Math.. 1999;191:75-83.Edit
Rosales J., García-Sánchez PA. Numerical semigroups having a Toms decomposition. Canad. Math. Bull.. 2008;51:134-139.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Numerical semigroups with a monotonic Apéry set. Czechoslovak Math. J.. 2005;55(130):755-772.Edit
Rosales J., García-Sánchez PA. Numerical semigroups with embedding dimension three. Arch. Math. (Basel). 2004;83:488-496.Edit
Rosales J., García-Sánchez PA. On numerical semigroups with high embedding dimension. J. Algebra. 1998;203:567-578.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Numerical semigroups with maximal embedding dimension. Int. J. Commut. Rings. 2003;2:47-53.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Numerical semigroups with maximal embedding dimension [\refcno 2056070]. In: Focus on commutative rings research. Nova Sci. Publ., New York; 2006. 4. p. 47-53p. Edit
P
García-Sánchez PA, Heredia B., Karakaş H., Rosales J.. Parametrizing Arf numerical semigroups. J. Algebra Appl.. 2017;16:1750209, 31.Edit
Rosales J., García-Sánchez PA. Presentations for subsemigroups of finitely generated commutative semigroups. Israel J. Math.. 1999;113:269-283.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. On presentations of commutative monoids. Internat. J. Algebra Comput.. 1999;9:539-553.Edit
Chapman S., García-Sánchez PA, Llena D., Rosales J.. Presentations of finitely generated cancellative commutative monoids and nonnegative solutions of systems of linear equations. Discrete Appl. Math.. 2006;154:1947-1959.Edit
Chapman S., García-Sánchez PA, Llena D., Rosales J.. Presentations of finitely generated cancellative monoids and natural solutions of linear systems of equations. In: Fifth Conference on Discrete Mathematics and Computer Science (Spanish). Vol 23. Univ. Valladolid, Secr. Publ. Intercamb. Ed., Valladolid; 2006. 2. p. 217-224p. (Ciencias (Valladolid); vol 23).Edit
Rosales J., García-Sánchez PA, García-García JI. Presentations of finitely generated submonoids of finitely generated commutative monoids. Internat. J. Algebra Comput.. 2002;12:659-670.Edit
Rosales J., García-Sánchez PA, García-García JI, Urbano-Blanco J.. Proportionally modular Diophantine inequalities. J. Number Theory. 2003;103:281-294.Edit
Rosales J., García-Sánchez PA. Pseudo-symmetric numerical semigroups with three generators. J. Algebra. 2005;291:46-54.Edit
R
Rosales J., García-Sánchez PA. Reduced commutative monoids with two Archimedean components. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8). 2000;3:471-484.Edit

Pages